Message 1 of 1
My father was diagnosed with Type 2 dibetes a year ago. He has not done very well with his weight or exercise. Last week he developed a rash, it was almost like large blotchy hives, starting on his face, upper arms and legs, and then moving to his back and butt. He went to the hospital and they said it was an allergic reaction to pennicillan. I have two children who are allergic to pennicillan and their rashes looked nothing like his! Maybe because he was an adult? Anyway, they took him off of the medication he was taking and said it should be cleared up in two days. At four days he said it was "fading" I havn't seen my dad since it was at its worst, and I'm not sure I trust his view of how things are going. My question. Could this type of thing be related to his diabetes? I doubt he even told the emergency personnel he was a Type 2 diabetic. Could this be a symptom of a progression of his condition? Any help out there would be appreciated.